MAHAGESIC PLUS TABLET

(strip of 10 tablets)

Mankind Pharma Ltd

Composition: Diclofenac 500mg + Paracetamol 325mg + Famotidine 20mg

strip

Rs.23.03 Rs.23.50 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Diclofenac is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Diclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Famotidine is used in the treatment of acidity, heartburn, intestinal ulcers and stomach ulcers.

How it works

Famotidine lowers the acid production in the stomach.

Common side effects

Headache, Muscle pain, Fatigue, Diarrhoea, Drowsiness, Constipation.

Substitutes

0 Substitutes